本文研究一类具有非线性阻尼的广义非线性电报方程的初边值问题其中 是一未知函数,下标 和 分别表示对 和 求偏导数, 和 是正常数, 是一给定的非线性函数, 和 是给定的初值函数, 证明该问题整体广义解和整体古典解的存在性和唯一性. 当 为线性函数时, 我们研究初边值问题解的渐近性质, 还证明初边值问题 的整体解的存在性和唯一性.
Abstract
In this paper, the existence and uniqueness of the global generalized solution and the global classical solution of the initial boundary value problem for the generalized nonlinear telegraph equation with nonlinear damping are proved. When is a linear function, the asymptotic behavior of the solution for the problem is studied. The existence and uniqueness of the global solution for the following initial boundary value problem are also proved.
关键词
非线性电报方程 /
初边值问题 /
整体解 /
解的渐近性质
{{custom_keyword}} /
Key words
nonlinear telegraph equation /
initial boundary value problem /
global solution /
asymptotic behavior of solution
{{custom_keyword}} /
{{custom_sec.title}}
{{custom_sec.title}}
{{custom_sec.content}}
参考文献
[1] Al'shin A. B., Korpusov M. O., Sveshnikov A. G., Blow-up in Nonlinear Sobolev Type Equations, De Gruyter Series in Nonlinear Analysis and Applications, Vol. 15, Walter De Gruyter, Berlin, 2011.
[2] Brayton R. K., Nonlinear oscillations in a distributed network, Q. Appl. Math., 1967, 24(4): 289–301.
[3] Chen Y. X., Xu R. Z., Global well-posedness of solutions for fourth order dispersive wave equation with nonlinear weak damping, linear strong damping and logarithmic nonlinearity, Nonlinear Anal., 2020, 192: 111664.
[4] Kolexov A. Yu., Mishchenko E. F., Rozov N. Kh., Asymptotic Methods of Investigation of Periodic Solutions for Studying Hyperbolic Equations (Russian), Tr. Mat. Inst. Steklov, 222, Nauka, Moscow, 1998.
[5] Komornik V., Exact Controllability and Stabilization, The Multiplier Method, Masson-John Wiley, Paris, 1994.
[6] Lian W., Xu R. Z., Global well-posedness of nonlinear wave equation with weak and strong damping terms and logarithmic source term, Advances in Nonlinear Analysis, 2020,9(1): 613–632.
[7] Wang X. C., Chen Y. X., Yang Y. B., et al., Kirchhoff-type system with linear weak damping and logarithmic nonlinearities, Nonlinear Anal., 2019, 188: 475–499.
[8] Xu R. Z., Wang X. C., Yang Y. B., et al., Global solutions and finite time blow-up for fourth order nonlinear damped wave equation, J. Math. Phys., 2018, 59(6): 061503, 21 pp.
[9] Yang Y. B., Ahmed M. S., Qin L. L., et al., Global well-posedness of a class of fourth-order strongly damped nonlinear wave equations, Opuscula Math., 2019, 39(2): 297–313.
[10] Yang Y. B., Xu R. Z., Nonlinear wave equation with both strongly and weakly damped terms: Supercritical initial energy finite time blow up, Communications on Pure and Applied Analysis, 2019, 18(3): 1351–1358.
{{custom_fnGroup.title_cn}}
脚注
{{custom_fn.content}}
基金
国家自然科学基金资助项目(12171438,11171311)
{{custom_fund}}